Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wibble

Accutane and biotin in supplements....

Hiya all, just thought I'd mention this, its early days for me but this possibly seems to make some difference and trying to find if any others can make the same link.

Basically after reading Craigy mentioning this several times in B5 threads, I wondered if it had some effect with Accutane as well. I'm about 2 months in to Accutane course, and a few weeks ago oil started coming back a little which surprised me a bit (nowhere near as bad, but pores were looking bigger and some oil).

Anyway after reading the B5 thread with biotin mentioned, I realised that the multivitamins I were taking had extra biotin in them as well (0.15mg). I had started taking them a few weeks after to cope with any lack of vitamins because of the Accutane I was taking, oddly enough I'm now wondering if they were reducing the effects of the Accutane.

2 days since switching to a none biotin included multivitamin, my face has totally dried up again and pores seem to be different like they were originally, I may even be having an Initial Breakout, but I'm guessing currently thats just co-incidence.

It may all be totally unrelated, but I'd be interested if any others here are taking supps that include Biotin and if there's any change if you stop them (2 days for me), especially with the thoughts on it affecting B5 effectiveness.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×